MathSciNet Relay Station
MathSciNet bibliographic data
MR929552 (89h:11067b) 11R11 (11R16 11R21 11R27)
Schoof, René; Washington, Lawrence C. Quintic polynomials and real cyclotomic fields with large class numbers. Math. Comp. 50 (1988), no. 182, 543–556.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement